Facebook Pixel
EmpowHER Guest


By Anonymous July 14, 2010 - 10:06am
Rate This

So I missed a few pills during my last pack but was still having sex with my hubby. I had some spotting so I stopped taking my pills during the last week(instead of trying to skip a period, also I never take the inactive pills). I only had spotting one day and then nothing. 5 days late I took a hpt at night-negative. On day 7 I tried one first thing in the morning and it was neg also. I am not so worried about being pregnant anymore but could there be something else wrong?? Also I am supposed to be starting a new pack today, should I go ahead and take my new pack or wait?? Thanks

Add a Comment6 Comments

EmpowHER Guest

Hi Liz,
Hope we were able to help! I'd still recommend you go see your gynecologist, just to be sure there isn't something else going on with you. Do you have annual gynecological visit? If nothing else, you should be able to leave a message with your doctor explaining your symptoms to see what he or she would recommend you do.
Please keep us posted and thanks for coming to EmpowHER.
Best in health,

July 14, 2010 - 2:26pm
HERWriter Guide

Thanks for clarifying, Anon!

Please take a pregnancy test since you did not experience breakthrough bleeding. "Some spotting' could be a period but may not be. You also had unprotected sex. When you find your test negative, take your pill straight away and please do this test immediately - preferably in the the next hour or two.

Keep me updated!

July 14, 2010 - 1:58pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

I took a test 2 days ago at night and it was neg, I then took another test this morn first thing and it was also neg. How much longer should I wait to take another test?? As I said before I am 7 days late and supposed to start a new pack tonight. Thanks you so much for the help.

July 14, 2010 - 2:03pm
HERWriter Guide (reply to Anonymous)

Hi Liz!

Trust the tests (multiple negative tests when you are late for your period can be taken as confirmation that you are not pregnant) and go ahead and take your first pill today. Please don't forget them anymore, it's not worth the stress and those EPTs are pricey!

Stop by EmpowHer anytime!


July 14, 2010 - 2:13pm
HERWriter Guide

Hi Anon

Thanks for your question and welcome!

I need to you to clarify your post just a bit. When you say you stopped taking the pills in the last week, does this mean week 3, or the inactive pills of week 4? This makes a huge difference and we'll need it clarified before giving you an inaccurate response! Thanks !

July 14, 2010 - 11:53am
EmpowHER Guest
Anonymous (reply to Susan Cody)

I stopped taking them in the 4th week the inactive week which would have started last wed on the 7th. Today I am supposed to start a new pack but I am not sure if I should. Thanks

July 14, 2010 - 12:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.